MathSciNet Relay Station
MathSciNet bibliographic data
MR1909296 35L65 (35C20)
Guès, Olivier; Williams, Mark Curved shocks as viscous limits: a boundary problem approach. Indiana Univ. Math. J. 51 (2002), no. 2, 421–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement